# SDR UPS04243067

- Difficulty date: August 26, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,543 hours, 30,806 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, DURING INSPECTION OF SKIN REPAIR, AT 1334 LT SIDE AFT AIRSTAIRS, SKIN ATTACH ANGLE FOUND CORRODED.  REPLACED ATTACH ANGLE IAW SRM 51-10-01.
